Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A variant of a recursively unsolvable problem


Author: Emil L. Post
Journal: Bull. Amer. Math. Soc. 52 (1946), 264-268
DOI: https://doi.org/10.1090/S0002-9904-1946-08555-9
MathSciNet review: 0015343
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Alonzo Church, An unsoluable problem of elementary number theory, Amer. J. Math. vol. 58 (1936) pp. 345-363. MR 1507159
  • 2. Alonzo Church, Review of [3], Journal of Symbolic Logic vol. 8 (1943) pp. 50-52. MR 1465816
  • 3. Emil L. Post, Formal reductions of the general combinatorial decision problem, Amer. J. Math. vol. 65 (1943) pp. 197-215. MR 7893
  • 4. Emil L. Post, Recursively enumerable sets of positive integers and their decision problems, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 284-316. MR 10514


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08555-9

American Mathematical Society